| Model Number |
003500-0050-669 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that a ct lucia 602 went into the eye of the patient and had to be removed during the case.A second ct lucia 602 was implanted.No patient injury or clinically significant delay in procedure reported.No additional information provided.The device is not being sent back.Thus, a proper device analysis could not be completed, nor the reported issues confirmed.The customers stated that there was no damage noted during preparation for use indicating a product quality issue did not contribute to the reported issues.Based on the information provided, the risk assessment for the lucia product and based on our experience and other complaints that have already been resolved we have determined that the following factors may have cause or contributed to the damaged haptic is but is not limited to: loading strategy; lens placement technique; accessory device support; poor handling during folding and inserting.The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and met all criteria for release.
Event or Problem Description
It was reported that a ct lucia 602 went into the eye of the patient and had to be removed during the case.A second ct lucia 602 was implanted.No patient injury or clinically significant delay in procedure reported.No additional information provided.
Additional Manufacturer Narrative
Corrections: b3: date of event - (b)(6) 2022.6a & 6b: the doctor reported the dates for implantation and explantation as (b)(6) 2022 (for both).E1: the establishment address was corrected (b)(6).